# SDR 06FDEA02969

- Difficulty date: August 13, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11
- Aircraft serial: 48748
- Aircraft time: 38,405 hours, 8,697 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74141
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N00400: UPON REMOVAL OF LT WING OB ISLAND FOUND LOWER REAR SPAR CAP AFT FLANGE FROM STA XORS 1042 TO XORS 1045 WITH CRACKS AT FASTENERS HOLES. SNRM N00400: COMPLIED WITH FEDEX EA NR1-5710-103474, TITLE: WINGS - LT WING LOWER SPAR CAP AFT FLANGE CRACKING BETWEEN XORS = 1042 AND XORS=1045  REPAIR.   REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
